The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions
Doklady Akademii Nauk, Tome 112 (1957) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_1_a0,
author = {D. L. Berman},
title = {The convergence of {Lagrange's} interpolation process constructed for absolutely continuous functions and functions},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1957},
volume = {112},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a0/}
}
TY - JOUR AU - D. L. Berman TI - The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions JO - Doklady Akademii Nauk PY - 1957 SP - 9 EP - 12 VL - 112 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a0/ LA - ru ID - DAN_1957_112_1_a0 ER -
D. L. Berman. The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions. Doklady Akademii Nauk, Tome 112 (1957) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a0/